News

Recalls and Safety Bulletins

FDA Alerts of EpiPen recall

Apr 03, 2017

"The U.S. Food and Drug Administration is alerting consumers to Meridian Medical Technologies’ voluntary recalldisclaimer icon of 13 lots of Mylan’s EpiPen and EpiPen Jr (epinephrine injection) Auto-Injector products used for emergency treatment of severe allergic reactions. This recall is... [ learn more ]

FDA Warning: Certain Homeopathic Teething Products

Jan 27, 2017

"FDA announced that its laboratory analysis found inconsistent amounts of belladonna, a toxic substance, in certain homeopathic teething tablets, sometimes far exceeding the amount claimed on the label. The agency is warning consumers that homeopathic teething tablets containing belladonna pose... [ learn more ]

FDA Warning: Over-the-Counter Asthma Products

Mar 19, 2015

Over-the-Counter Asthma Products Labeled as Homeopathic: FDA Statement - Consumer Warning About Potential Health Risks  FDA is warning consumers not to rely on asthma products labeled as homeopathic that are sold over-the-counter (OTC). These products have not been evaluated... [ learn more ]